MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE
Model Number 1454
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Prosomnus sleep technologies recieved medwatch # mw5176206 directly from the fda/cdrh on (b)(6) 2025; below is the event description re-copied from the report.Prosomnus oral mandibular advancement tray had a piece break off.It is a set of two trays that sit over the teeth and treat sleep apnea by advancing the jaw.
 
Additional Manufacturer Narrative
On 09-16-2025, prosomnus received a complaint regarding post junction breakage of the subject device.A remake/replacement of the lower arch was shipped on 09-25-2025 under warranty.On 10-14-2025, prosomnus received voluntary medwatch report 5176206 from the fda and subsequently contacted the prescriber's office to obtain further information.No patient harm from post junction breakage was reported in either the medwatch report or the doctor's filled-out investigation form.Visual inspection of the returned device confirmed the breakage of the lower arch's post junction and revealed likely teeth imprints on the occlusal plane, consistent with the markings observed in the doctor's photos.The imprints suggest that the device used incorrectly, and that unforeseen stress and forces were applied to the device itself.The device is designed to be used as a pair, and this type of device misusage would contribute to premature device failure.The doctor confirmed that the device broke during sleep.Although the patient denied bruxism, the imprints indicate significant force during use, supporting bruxism/clenching as a potential contributing factor.Initial performance testing indicates that extreme force, either acute or repetitive, is required to dislodge or break a post junction.Review of the device history records and design files confirmed the device was manufactured per specifications and prescribed configurations.The scans, confirmed accurate by the physician, reveal a mild midline shift to the patient's left, possibly causing rightward lateral pressure on the left post.Even though the midline measurements of these scans remain within out internal acceptable procedural limits, it is very possible that the clinical bit position for this patient may have been inaccurately captured during the scan, contributing to the issue.While multiple potential contributing factors (such as premature device wear, bruxism, and bite discrepancies) are evident, none can be confirmed as the sole cause.Therefore, a definitive root cause cannot be determined.Our device-related risk management report outlines this situation, potential harm, and mitigation strategies for such events, which are within acceptable risk levels.As part of our due diligence, we are reporting this incident in accordance with 21 cfr 803.

Brand Name
PROSOMNUS EVO SLEEP AND SNORE DEVICE
Common Device Name
MANDIBULAR ADVANCEMENT DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar drive
pleasanton CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar dr
pleasanton CA 94588
Manufacturer Contact
divya mavalli
5675 gibraltar dr
pleasanton, CA 94588
9253077069
MDR Report Key23514401
Report Number3013116677-2025-00003
Device Sequence Number9955591
Product Code LRK
UDI-Device Identifier00863039000485
UDI-Public(01)00863039000485(11)250402
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight125 KG
Patient EthnicityNon Hispanic
Patient RaceAsian